Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Periodicity modulo $ m$ and divisibility properties of the partition function


Author: Morris Newman
Journal: Trans. Amer. Math. Soc. 97 (1960), 225-236
MSC: Primary 10.00
MathSciNet review: 0115981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0115981-2
PII: S 0002-9947(1960)0115981-2
Article copyright: © Copyright 1960 American Mathematical Society